Search our website Find job opportunies at THI and St. Luke's Find a doctor location and contact information
Heart Information Center
 
Ask a Heart Doctor
  Back to previous page

 

Help us improve this service.

Your feedback will help guide us in developing this site.

Ask a Texas Heart Institute Doctor 
Informed patients make better patients.

Question:

What could be causing my father's severe fatigue after coronary stents? 

My dad had medicated stents (sorry don't know what type) put in 2 years ago and for the last year he has had severe fatigue and has been to 12 doctors trying to understand what is causing his aching and fatigue. At this point he has been off Plavix since November, been put on an antidepressant and nothing seems to work. Do you have any ideas? 

submitted by Amy from Fort Worth, Texas on 6/6/2012

Answer:

Neil E. Strickman, MDby Texas Heart Institute cardiologist, Neil E. Strickman, MD  

Any stent, with or without medication, can develop narrowing, however, the symptoms are normally the same as the symptoms for which the stent was originally placed, but not as severe.  His doctors can repeat the angiogram if all other tests are not helpful. 

See also on this site:  

Has your question or a similar one already been answered?
Search all the Heart Doctor questions and answers.

To search for a doctor or access St. Luke's physician referral service, use the "Find a Doctor" link at the top of this page.


Updated June 2012
Top  
Like us on Facebook Follow us on Twitter Subscribe to us on YouTube Find Us on Flicikr Follow Us on Pinterest Add us on Google+ Find us on LinkedIn

Please contact our Webmaster with questions or comments.
Terms of Use and Privacy Policy
© Copyright 1996-2014 Texas Heart Institute.
All rights reserved.
This website is accredited by Health On the Net Foundation. Click to verify. U.S. NEWS America's Best Hospitals 2013-14